# SDR ABXR2018051500140

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours, 30,450 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 114T2300300
- Condition: Corroded
- Location: Rt Wing
- Part time: 88,060 hours, 30,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE FORWARD WEB AT LES 884 CORRODED AT LOWER ANGLE AND FACE OF WEB.  REMOVED AND REPLACED NOSE BEAM ASSEMBLY IAW SRM 51-40-02.
